PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On turbulent relations

Volume 242 / 2018

Jesús A. Álvarez López, Alberto Candel Fundamenta Mathematicae 242 (2018), 207-245 MSC: Primary 03E15; Secondary 54H05, 54H20, 54E50. DOI: 10.4064/fm309-9-2017 Published online: 6 April 2018

Abstract

This paper extends the theory of turbulence of Hjorth to certain classes of equivalence relations that cannot be induced by Polish actions. The results are applied to analyze the quasi-isometry relation and finite Gromov–Hausdorff distance relation in the space of isometry classes of pointed proper metric spaces, called the Gromov space.

Authors

  • Jesús A. Álvarez LópezDepartamento e Instituto de Matemáticas
    Facultade de Matemáticas
    Universidade de Santiago de Compostela
    15782 Santiago de Compostela, Spain
    e-mail
  • Alberto CandelDepartment of Mathematics
    California State University at Northridge
    18111 Nordhoff Street
    Northridge, CA 91330, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image